Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 78, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 6 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 6 (1972)
Bull. Amer. Math. Soc. 78 (1972)
More Information
Full-text PDF Free Access     Request Permissions
Developments in Schauder basis theory
C. W. McArthur.
Bull. Amer. Math. Soc. 78 (1972), 877-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313766
Quasi-analyticity and semigroups
J. W. Neuberger.
Bull. Amer. Math. Soc. 78 (1972), 909-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315512
Topological conjugacy and structural stability for discrete dynamical systems
J. W. Robbin.
Bull. Amer. Math. Soc. 78 (1972), 923-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312529
The June meeting in Seattle
Kenneth A. Ross.
Bull. Amer. Math. Soc. 78 (1972), 964
More Information
Full-text PDF Free Access     Request Permissions
Convex matrix equations
J. S. Montague and R. J. Plemmons.
Bull. Amer. Math. Soc. 78 (1972), 965-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306231
How a minimal surface leaves an obstacle
David Kinderlehrer.
Bull. Amer. Math. Soc. 78 (1972), 969-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306741
Differentiable actions on $2n$-spheres
Kai Wang.
Bull. Amer. Math. Soc. 78 (1972), 971-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309142
Some new continuity concepts for metric projections
Bruno Brosowski and Frank Deutsch.
Bull. Amer. Math. Soc. 78 (1972), 974-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304948
Three characteristic classes measuring the obstruction to $PL$ local unknotedness
Lowell Edwin Jones.
Bull. Amer. Math. Soc. 78 (1972), 979-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307248
Applications of the transfer to stable homotopy theory
Daniel S. Kahn and Stewart B. Priddy.
Bull. Amer. Math. Soc. 78 (1972), 981-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309109
Statistical mechanics on a compact set with $Z^{𝜈}$ action satisfying expansiveness and specification
David Ruelle.
Bull. Amer. Math. Soc. 78 (1972), 988-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315743
Double centralizers of Pedersen’s ideal of a $C^{*} $-algebra
A. J. Lazar and D. C. Taylor.
Bull. Amer. Math. Soc. 78 (1972), 992-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328610
Generalized hyperanalytic function theory
Robert P. Gilbert and Gerald N. Hile.
Bull. Amer. Math. Soc. 78 (1972), 998-1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306519
Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin’s braid group
Joan S. Birman and Hugh M. Hilden.
Bull. Amer. Math. Soc. 78 (1972), 1002-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307217
The second obstruction for pseudo-isotopies
Allen E. Hatcher.
Bull. Amer. Math. Soc. 78 (1972), 1005-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307275
Infinite-dimensional methods in finite-dimensional geometric topology
Ross Geoghegan and R. Richard Summerhill.
Bull. Amer. Math. Soc. 78 (1972), 1009-1014
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312501
Singular integrals in the spaces $Λ( B,X )$
Alberto Torchinsky.
Bull. Amer. Math. Soc. 78 (1972), 1015-1019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315367
An equivalent formulation of the invariant subspace conjecture
J. A. Dyer, E. A. Pedersen and P. Porcelli.
Bull. Amer. Math. Soc. 78 (1972), 1020-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306947
Group actions on Poincaré duality spaces
Theodore Chang and Tor Skjelbred.
Bull. Amer. Math. Soc. 78 (1972), 1024-1026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307226
A necessary and sufficient condition for the convergence of a sequence of iterates for quasi-nonexpansive mappings
W. V. Petryshyn and T. E. Williamson Jr..
Bull. Amer. Math. Soc. 78 (1972), 1027-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308871
The number of unlabelled graphs with many nodes and edges
E. M. Wright.
Bull. Amer. Math. Soc. 78 (1972), 1032-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311508
Cobordism of $U( n )$-actions
Connor Lazarov and Arthur Wasserman.
Bull. Amer. Math. Soc. 78 (1972), 1035-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305423
On characteristic classes of $Γ$-foliations
R. Bott and A. Haefliger.
Bull. Amer. Math. Soc. 78 (1972), 1039-1044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307250
Submanifolds, group actions and knots. I
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 78 (1972), 1045-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383432
Submanifolds, group actions and knots. II
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 78 (1972), 1049-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383432
Composition series and intertwining operators for the spherical principal series
Kenneth Johnson and Nolan R. Wallach.
Bull. Amer. Math. Soc. 78 (1972), 1053-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310136
Topological localization and nilpotent groups
Peter Hilton, Guido Mislin and Joseph Roitberg.
Bull. Amer. Math. Soc. 78 (1972), 1060-1063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312509
Transversality structures and P. L. structures on spherical fibrations
Norman Levitt and John W. Morgan.
Bull. Amer. Math. Soc. 78 (1972), 1064-1068
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314050
On the nonexistence of solutions of differential equations in nonreflexive spaces
Arrigo Cellina.
Bull. Amer. Math. Soc. 78 (1972), 1069-1072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312017
Eigenfunctions of Laplace operators
K. Uhlenbeck.
Bull. Amer. Math. Soc. 78 (1972), 1073-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319226
Galois subrings of Ore domains are Ore domains
Carl Faith.
Bull. Amer. Math. Soc. 78 (1972), 1077-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306276
Index to volume 78
Bull. Amer. Math. Soc. 78 (1972), 1081-1086
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 78
Bull. Amer. Math. Soc. 78 (1972), 1087
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Gordon L. Walker.
Bull. Amer. Math. Soc. 78 (1972), 1088
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Dimension Theory, by Keiô Nagami.
Reviewer: James Keesling
Bull. Amer. Math. Soc. 78 (1972), 953-956
Review information
Full-text PDF Free Access
Diffusion Processes and their Sample Paths, by Kiyosi Ito and Henry P. McKean Jr..
Reviewer: Frank B. Knight
Bull. Amer. Math. Soc. 78 (1972), 956-962
Review information
Full-text PDF Free Access
. I, II Celestial Mechanics, by Shlomo Sternberg.
Reviewer: V. Arnold
Bull. Amer. Math. Soc. 78 (1972), 962-963
Review information
Full-text PDF Free Access